MAUDE Adverse Event Report: ETHICON INC. ETHLN BLK 18IN 2-0 S/A FS; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. ETHLN BLK 18IN 2-0 S/A FS; SUTURE, NONABSORBABLE, SYNTHETIC
Model Number 664H
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: - was the product used on the patient? no.- where was the issue identified ? at healthcare facility.- was the issue identified at j&j warehouse ? no.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.Before use on the patient, it was reported that a mismatch of rfid tag.The code 664h had the tag of code el5ml was noted on the packaging.No adverse patient consequences were reported.No additional information was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 7/8/2022.H6 component code: g07002 no device returned.H6 component code: c22 - photo analysis.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.H3 investigational summary - photo analysis: visual analysis of the individual image sent to ethicon for evaluation determined that a closed box of ethilon 664h product could be observed, on the outside a label on the plastic packaging, the label is not part of the ethicon product.As part of our quality process, manufacturing records were reviewed for this lot's serial number and manufacturing standards were met prior to the release of this lot.No conclusion could be reached as to the cause of the reported complaint, as the sample was not returned for analysis.As part of ethicon's quality process, all devices are manufactured, inspected and released to approved specifications.Additional information about complaints is tracked for potential safety signals through complaint trends as part of post-market surveillance.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ETHLN BLK 18IN 2-0 S/A FS
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km. 8.3
san lorenzo PR
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key14696214
Report Number2210968-2022-04551
Device Sequence Number5176637
Product Code GAR
UDI-Device Identifier10705031007826
UDI-Public10705031007826
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model Number664H
Device Catalogue Number664H
Device Lot NumberRLBHRM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2022
Supplement Date Received by Manufacturer06/17/2022
Initial Report FDA Received Date06/15/2022
Supplement Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown